# SDR SWAA2013031213564

- Difficulty date: March 7, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 54,369 hours, 33,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR IS ADRIFT AFTER SECURING DOOR.  RE-INSTALLED SLIDE PER MM.
